# SDR DALA2021120807568

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 22,603 hours, 8,640 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3824 -MISC/DE- DUE TO TRAILING EDGE FLAP DISAGREE ON APPROACH. FLAPS OPERATED USING ALTERNATE SWITCH.   FSEU BITE FAULT CODE 27-52260 (TE FLAP SNSR R) RECORDED. REPLACED RIGHT FLAP POSITION TRANSMITTER PER B737 AMM. OPS CHECKS GOOD.
